It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Liver & Pancreas Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-06-2008, 11:52 AM   #1
Junior Member
(female)
 
Join Date: May 2008
Location: Racine, Wi.
Posts: 21
Pinda HB User
Can Xanax Cause Liver Damage Over Time?

I posted earlier about my liver lesions just found recently (hypoechoic) and hope someone will respond soon. Anyway this is another question that I wonder about. I have severe tinnitus (ringing in the ears since September 1999) and anxiety issues (have had for many years - even as child). My doctor placed me on .5mg of Xanax 3x day 9 years ago. I guess they say that Xanax is about the only thing out there that helps relieve tinnitus and the anxiety associated with it. But now that I have issues with my liver I am wondering if it best to cut back on this dosage (at least half of what I am taking now) and possibly cut it out entirely someday soon? I am worried that the Xanax is actually harming my liver and could be the reason I now have the fatty liver issue AND the lesions starting up. Does anyone know if Xanax can be related to or a cause of liver issues and is it wise to lighten up on the meds as not to overload my diseased liver? I am scared and worried. Are there any natural products on the market that might help me get through this? I already take an ounce of liquid magnesium once a day in Rice Dream and do believe in a natural approach. I never take any other medications - not even pain relievers for headaches. Most make me feel sick anyway when have tried in the past. Thanks for any help, especially if you have experienced liver issues after taking Xanax. I do use the genric form of Xanax. It's just been so long and although the American Tinnitus Association (ATA)claims we should be on Xanax for life, unless a cure is found, I am really doubting that should be. Linda

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Fatty Liver & Pain & Symptoms Sisty Digestive Disorders 28 03-05-2011 06:58 AM
Statins cause alarming reduction in coQ10? GBug High Cholesterol 27 04-11-2008 12:35 PM
Can head injury cause my problems? dahlstrom34 Brain & Head Injury 15 06-22-2007 01:52 PM
Long term Xanax user needs help! purrsia Panic Disorders 23 04-22-2005 05:39 AM
Wont take Xanax anymore Phil77777 Panic Disorders 14 09-19-2004 02:01 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



BillinSD (43), pbt140 (11), ladybud (11), captjane (7), feelbad (5), kcooke (5), brookevale (5), Sharonce (4), brosko (4), Administrator (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!